# SDR DALA13023973211

- Difficulty date: May 10, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,815 hours, 29,954 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP INTERCONNECT STRUT HAS EXCESSIVE SIDE PLAY AND ACTUATING ROD WORN. REPLACED WITH NEW INTERCONNECTING STRUT ON LT FLAP IAW AMM 27-51-44, PB 401. ADJUSTMENT GOOD IAW AMM 27-51-44-820-001-A.  TEST GOOD IAW AMM 27-51-44-710-056-A AND ACCOMPLISHED OPS TEST ON WC 2750-6020-LT.
